On a family of weighted $\overline\partial$-integral representations in the unit disc

Armenian Journal of Mathematics

View Publication Info
Field Value
Title On a family of weighted $\overline\partial$-integral representations in the unit disc
Creator Hayrapetyan, Feliks
Subject Smooth Functions in the Unit Disc
Weighted Function Spaces
Weighted $\overline{\partial}$-Integral Representations
Description For weighted $L^p$-classess of $C^1$-functions in the unit disc with weight function of the type $|w|^{2\gamma}\cdot(1-|w|^{2\rho})^{\alpha}$, we obtain a family of weighted $\overline{\partial}$-integral representations of the type $f = P(f) - T(\overline{\partial} f)$.
Publisher National Academy of Sciences of Armenia
Date 2020-12-25
Type info:eu-repo/semantics/article
Peer-reviewed Article
Format application/pdf
Identifier http://armjmath.sci.am/index.php/ajm/article/view/491
Source Armenian Journal of Mathematics; Vol. 12 No. 11 (2020): On a family of weighted $\overline\partial$-integral representations in the unit disc; 1-16
Language eng
Relation http://armjmath.sci.am/index.php/ajm/article/view/491/164
Rights Copyright (c) 2020 Armenian Journal of Mathematics

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us


Copyright © 2015-2018 Simon Fraser University Library